BibTeX record journals/algorithmica/ShapiraYZ11

download as .bib file

@article{DBLP:journals/algorithmica/ShapiraYZ11,
  author    = {Asaf Shapira and
               Raphael Yuster and
               Uri Zwick},
  title     = {All-Pairs Bottleneck Paths in Vertex Weighted Graphs},
  journal   = {Algorithmica},
  volume    = {59},
  number    = {4},
  pages     = {621--633},
  year      = {2011},
  url       = {https://doi.org/10.1007/s00453-009-9328-x},
  doi       = {10.1007/s00453-009-9328-x},
  timestamp = {Wed, 17 May 2017 14:25:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/ShapiraYZ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics